Journal of Symbolic Logic

A Complete Infinitary Logic

Kenneth Slonneger

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 730-746.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739861

Mathematical Reviews number (MathSciNet)
MR434775

Zentralblatt MATH identifier
0357.02015

JSTOR
links.jstor.org

Citation

Slonneger, Kenneth. A Complete Infinitary Logic. J. Symbolic Logic 41 (1976), no. 4, 730--746. https://projecteuclid.org/euclid.jsl/1183739861


Export citation